Pacific Journal of Mathematics

Mean values of harmonic functions on homothetic curves.

John W. Green

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 279-282.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044128

Mathematical Reviews number (MathSciNet)
MR0080759

Zentralblatt MATH identifier
0071.32003

Subjects
Primary: 27.5X

Citation

Green, John W. Mean values of harmonic functions on homothetic curves. Pacific J. Math. 6 (1956), no. 2, 279--282. https://projecteuclid.org/euclid.pjm/1103044128


Export citation

References

  • [1] L. Asgeirsson, TJber eine Mitelwerteigenschaftvon Lsungen homogener linearer partiellerDifferentialgleichungen2. Ordnung mit konstanten Kceffizienten, Math. Ann. 113 (1937),321-346.
  • [2] L. Bieberbach, Lehrbuch der Funktionentheorie,Vol. II, pp. 112-114. Teubner., Leipzig, 1921.